• Users Online: 743
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2014 | Volume:  4 | Issue Number:  1 | Page:  18-22

ORIGINAL ARTICLE

Paramolar tubercle (Parastyle) in primary molars of Davangere (India) children: A retrospective study
Nagaveni N B, Umashankara K V, Poornima P, Subba Reddy V V

Number of times this article was viewed 3277
Number of times this article has been printed  from the site 50
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Feedback
Subscribe
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal